Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Oscillation method in the spectral problem for a fourth order differential operator with a self-similar weight

Author: A. A. Vladimirov
Translated by: A. Plotkin
Original publication: Algebra i Analiz, tom 27 (2015), nomer 2.
Journal: St. Petersburg Math. J. 27 (2016), 237-244
MSC (2010): Primary 34L10, 34L15
Published electronically: January 29, 2016
MathSciNet review: 3444462
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Selfadjoint boundary problems are considered for the differential equation $ y^{(4)}-\lambda \rho y=0$, where the weight $ \rho \in W_2^{-1}[0,1]$ is the generalized derivative of a self-similar function of the Kantor type. On the basis of the study of oscillation properties of eigenfunctions, the characteristics of the known spectral asymptotics of such problems are refined.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 34L10, 34L15

Retrieve articles in all journals with MSC (2010): 34L10, 34L15

Additional Information

A. A. Vladimirov
Affiliation: A. A. Dorodnitsyn Computer Center, Russian Academy of Sciences, Vavilova str. 40, 119333 Moscow, Russia

Keywords: Differential operator, oscillation of eigenfunctions, self-similar function, spectral asymptotics
Received by editor(s): March 3, 2014
Published electronically: January 29, 2016
Additional Notes: Supported by RFBR (grant no. 13-01-00705)
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society